Advanced search
1 file | 354.27 KB

Collineations and dualities of partial geometries

Beukje Temmermans (UGent) , Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
(2010) DISCRETE MATHEMATICS. 310(22). p.3251-3258
Author
Organization
Keywords
Partial geometries, Thas maximal arcs

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 354.27 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Temmermans, Beukje, Joseph Thas, and Hendrik Van Maldeghem. 2010. “Collineations and Dualities of Partial Geometries.” Discrete Mathematics 310 (22): 3251–3258.
APA
Temmermans, B., Thas, J., & Van Maldeghem, H. (2010). Collineations and dualities of partial geometries. DISCRETE MATHEMATICS, 310(22), 3251–3258. Presented at the 16th International conference on Combinatorics.
Vancouver
1.
Temmermans B, Thas J, Van Maldeghem H. Collineations and dualities of partial geometries. DISCRETE MATHEMATICS. 2010;310(22):3251–8.
MLA
Temmermans, Beukje, Joseph Thas, and Hendrik Van Maldeghem. “Collineations and Dualities of Partial Geometries.” DISCRETE MATHEMATICS 310.22 (2010): 3251–3258. Print.
@article{1199293,
  author       = {Temmermans, Beukje and Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  keyword      = {Partial geometries,Thas maximal arcs},
  language     = {eng},
  location     = {Costermano, Italy},
  number       = {22},
  pages        = {3251--3258},
  title        = {Collineations and dualities of partial geometries},
  url          = {http://dx.doi.org/10.1016/j.disc.2010.03.004},
  volume       = {310},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: